# SDR AALA201602189004

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Seat 3c
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 3C UPSIDE DOWN IN PAX CABIN.  INSTALLED CORRECTLY IAW AMM 33-51-19-400-001-A.
